# SDR MWEA020061

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 43,036 hours, 32,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Damaged
- Location: Station 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT APPROXIMATLEY STATION 237 LONGERON 30.  --  REMOVED DAMAGE INSTALL FLUSH INTERNAL REPAIR PER SRM 53-04 FIGURE 38 SHEET 31 TELEX MWX.MKE-02-00001H.
